# SDR 07FDEA04006

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: A53978048
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME-STRINGER-CONNECTING ANGLES WITH LESS EDGE MARGIN AT STRINGER 26 RT BETWEEN FRAME 67-68, 69-70 AND 71-72 AND ON STRG 26 LT BETWEEN FRAME 70-71 AND 71-72.  REPLACEMENT WITH FABRICATED ENLARGED REPAIR ANGLES IAW SRM 51-72-10.
